Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I have felt nauseous since about 11am. I had big

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4215 Questions
Question
I have felt nauseous since about 11am. I had big breakfast. Nausea off and on most of the day. Decided to check blood pressure . Left arm 167/83. Right arm 158/93. I am on valsartan 80mg a day. I have gained some weight. I weigh 167 Nd 74 years old.
Posted Mon, 4 Dec 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 36 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome on HCM!

Regarding your concern, I would explain that your symptoms seem to be caused by uncontrolled high blood pressure, as your actual blood pressure values are high.

Being overweight can cause such raise in blood pressure values.

Regarding the difference in blood pressure values between two arms, this is a normal finding, related to the anatomy of blood vessels in both arms.

Coming to this point, making some changes to your actual therapy is necessary to have a better control of blood pressure.

In this regard, increasing the dose of valsartan up to 160 mg daily as a single dose, would be a reasonable option.

Hope you will find this answer helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor